In this paper we study a linear elliptic equation having mixed boundary conditions, defined in a connected open set Ω of R n. We prove a comparison result with a suitable symmetrized'' Dirichlet problem which cannot be uniformly elliptic depending on the regularity of ∂ Ω. Regularity results for non-uniformly elliptic equations are also given.

Brandolini B., Posteraro M R, & Volpicelli R (2003). Comparison results for a linear elliptic equation with mixed boundary conditions. DIFFERENTIAL AND INTEGRAL EQUATIONS, 16(5), 625-639.

Comparison results for a linear elliptic equation with mixed boundary conditions

Brandolini B.;
2003

Abstract

In this paper we study a linear elliptic equation having mixed boundary conditions, defined in a connected open set Ω of R n. We prove a comparison result with a suitable symmetrized'' Dirichlet problem which cannot be uniformly elliptic depending on the regularity of ∂ Ω. Regularity results for non-uniformly elliptic equations are also given.
Settore MAT/05 - Analisi Matematica
https://projecteuclid.org/journals/differential-and-integral-equations/
Brandolini B., Posteraro M R, & Volpicelli R (2003). Comparison results for a linear elliptic equation with mixed boundary conditions. DIFFERENTIAL AND INTEGRAL EQUATIONS, 16(5), 625-639.
File in questo prodotto:
File Dimensione Formato  
DIE(2003).pdf

accesso aperto

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 614.79 kB
Formato Adobe PDF
614.79 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494226
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact